Previous |  Up |  Next


Title: Baire sets which are Borelian subspaces (English)
Author: Frolík, Z.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 140-141
Category: math
MSC: 28A05
MSC: 54H05
idZBL: Zbl 0169.25301
Date available: 2009-02-12T08:48:12Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_35.pdf 221.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo